I have heard that it affects the glands and promotes smoker like wrinkles. I would also like to ask after each treatment and the following days do you need to double up on your moisturizer?
Does Laser Hair Removal Above Upper Lip Cause Premature Wrinkling.
Doctor Answers 5
Laser Hair Removal Utah
Laser hair removal does not create more wrinkles on the upper lip due to the fact the oil gland is not involved only the base of the hair root which deters hair growth.
In a professional medical setting when discussing the options of laser hair removal time should be taken to address the Fitzpatrick Levels to ensure safety and follow up care.
Using sun protection to protect the skin after any laser treatment is key for optimal results.
No Wrinkles from Laser Hair Removal
Laser hair removal is not associated with premature wrinkling of the upper lip. Some may argue that waxing may cause premature wrinkling or sagging of the skin, as it pulls the skin.
Laser Hair Removal Will Not Cause Wrinkles
Laser hair removal has not been shown to increase the risk of wrinkling. Lasers create a beam of highly concentrated light that penetrates into the skin where it delivers a controlled amount of light energy that is absorbed by the pigment located in the hair follicles. The laser pulses for a fraction of a second, just long enough to destroy numerous follicles at a time and leaves the surrounding skin unaffected. In fact, many lasers are now being used to treat wrinkles, not cause them.
You might also like...
Laser hair removal on the upper lip
Laser hair removal does not cause Wrinkles in the treated skin. In fact, the skin typically appears smoother after multiple successful sessions of laser hair removal. Always wear your sunscreen and moisturize generously to keep the skin looking young and smooth.
Laser Hair Removal will not cause wrinkles
No, laser hair removal affects only the hair root, not the oil gland or the epidermis, so you will not cause or worsen any wrinkles by having laser hair removal. After treatment, you should be diligent about using a daily sunscreen, but there is no need to increase moisturizer---unless your skin seems dry and flaky. Sometimes you can have a reaction to topical anesthesia that causes mild skin irritation. If you have severe redness or flaking, you should call your physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.